# SDR AALA200801686

- Difficulty date: June 23, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 58,520 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN INFLIGHT T1055/23JUN.  CREW REPORTED ODOR AND HAZE IN CABIN.  RETURNED TO DEN AND LANDED WITHOUT INCIDENT.  NO EVIDENCE OF FIRE FOUND.  REPLACED RT AIR CONDITIONING PILOT PRESSURE REGULATOR AND ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
